# SDR DHL2001709010

- Difficulty date: July 19, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE DETECTION SYSTEM WILL NOT TEST  NR 1 ENG FIRE WALL TEST INOP. INSTALLED OVERHAULED ENGINE SENSOR LOOP IAW WITH B-M/M 26-11-021 R&R FIRE SENSOR/RESPONDER IAW B-727 M/M 26-11-31 ON NR 1 ENG, OPS CHECK SERVICEABLE.
